Vol. 4, No. 5, 2011

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 2, 323–666
Issue 1, 1–322

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
Standing ring blowup solutions for cubic nonlinear Schrödinger equations

Ian Zwiers

Vol. 4 (2011), No. 5, 677–727

For all dimensions N 3 we prove there exist solutions to the focusing cubic nonlinear Schrödinger equations that blow up on a set of codimension two. The blowup set is identified both as the site of L2 concentration and by a bounded supercritical norm outside any neighborhood of the set. In all cases, the global H1 norm grows at the log-log rate.

focusing, nonlinear Schrödinger equation, supercritical, collapse, blowup rate, blowup set, codimension, regularity, log-log rate
Mathematical Subject Classification 2000
Primary: 35Q55
Secondary: 35B40
Received: 5 February 2010
Revised: 27 September 2010
Accepted: 14 November 2010
Published: 16 February 2012

Proposed: Frank Merle
Ian Zwiers
Department of Mathematics
University of British Columbia
Vancouver, V6T 1Z2